Alert archive / South Carolina / Lake Wind Advisories in 2011

Lake Wind Advisory 21, NWS Charleston, SC

April 3, 2011Berkeley County, South Carolina

NWS Charleston, SC issued this lake wind advisory at Apr 3, 2011, 4:11 PM EDT for Berkeley County, South Carolina. It took effect at Apr 4, 2011, 11:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2011, 4:11 PM EDT (20:11 UTC)
In effect from
Apr 4, 2011, 11:00 AM EDT
Expired
Apr 4, 2011, 4:14 PM EDT
In force
5 hr
Issued by
NWS Charleston, SC

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 8.2 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2819 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
-64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

355 
WWUS72 KCHS 032011
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
411 PM EDT SUN APR 3 2011

SCZ045-040415-
/O.NEW.KCHS.LW.Y.0021.110404T1500Z-110406T0400Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
411 PM EDT SUN APR 3 2011

...LAKE WIND ADVISORY IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT EDT
TUESDAY NIGHT FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 11 AM MONDAY TO MIDNIGHT EDT
TUESDAY NIGHT. 

* HAZARDS: STRONG WINDS AND ROUGH WAVES.

* WINDS: SOUTH 20-25 KNOTS MONDAY AND MONDAY NIGHT. SHIFTING TO
  NORTHWEST AROUND 20 KNOTS LATE MONDAY NIGHT OR TUESDAY MORNING.
  GUSTS AS HIGH AS 30 KNOTS ARE POSSIBLE. MONDAY AFTERNOON INTO
  MONDAY NIGHT.

* WAVES: 1 TO 2 FEET...PERHAPS AS HIGH AS 3 FEET ON THE OPEN LAKE
  MONDAY AFTERNOON INTO MONDAY NIGHT. 

* TIMING: STRONGEST WINDS AHEAD OF A COLD FRONT MONDAY AFTERNOON
  AND MONDAY NIGHT.

* IMPACTS: THE COMBINATION OF STRONG WINDS AND ROUGH WAVES WILL
  CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATING ON LAKE MOULTRIE IS NOT RECOMMENDED MONDAY THROUGH TUESDAY
EVENING. STRONG WINDS AND ROUGH WAVES COULD CAPSIZE BOATS.

&&

$$
4 follow-up statements
185 
WWUS72 KCHS 040147
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
947 PM EDT SUN APR 3 2011

SCZ045-041000-
/O.CON.KCHS.LW.Y.0021.110404T1500Z-110406T0400Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
947 PM EDT SUN APR 3 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO
MIDNIGHT EDT TUESDAY NIGHT FOR LAKE MOULTRIE...

A LAKE WIND ADVISORY REMAINS IN EFFECT FROM 11 AM MONDAY TO
MIDNIGHT EDT TUESDAY NIGHT. 

* HAZARDS: STRONG WINDS AND ROUGH WAVES.

* WINDS: SOUTH 20 TO 25 KNOTS MONDAY AND MONDAY NIGHT...SHIFTING
  TO NORTHWEST AROUND 20 KNOTS TUESDAY MORNING. GUSTS AS HIGH AS
  30 KNOTS ARE POSSIBLE MONDAY AFTERNOON INTO MONDAY NIGHT.

* WAVES: 1 TO 2 FEET...PERHAPS AS HIGH AS 3 FEET ON THE OPEN 
  LAKE MONDAY AFTERNOON INTO MONDAY NIGHT. 

* TIMING: STRONGEST WINDS AHEAD OF A COLD FRONT MONDAY AFTERNOON 
  AND MONDAY NIGHT. 

* IMPACTS: THE COMBINATION OF STRONG WINDS AND ROUGH WAVES WILL 
  CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATING ON LAKE MOULTRIE IS NOT RECOMMENDED MONDAY THROUGH
TUESDAY EVENING. STRONG WINDS AND ROUGH WAVES COULD CAPSIZE
BOATS.

&&

$$

33
251 
WWUS72 KCHS 040814
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
414 AM EDT MON APR 4 2011

SCZ045-041615-
/O.EXT.KCHS.LW.Y.0021.110404T1500Z-110405T2200Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
414 AM EDT MON APR 4 2011

...LAKE WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
6 PM EDT TUESDAY FOR LAKE MOULTRIE...

THE LAKE WIND ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING
TO 6 PM EDT TUESDAY. 

* HAZARDS: STRONG WINDS AND ROUGH WAVES.

* WINDS: SOUTH 20 KNOTS THIS AFTERNOON AND 20 TO 25 KNOTS
  TONIGHT...SHIFTING TO NORTHWEST 20 KNOTS TUESDAY MORNING. GUSTS
  AS HIGH AS 30 KNOTS ARE POSSIBLE AROUND LAKE SHORES THIS
  AFTERNOON AND OVER ALL AREAS OF THE LAKE TONIGHT.

* WAVES: 1 TO 2 FEET...PERHAPS LOCALLY AS HIGH AS 3 FEET ON THE
  OPEN WATERS TONIGHT.

* TIMING: STRONGEST WINDS AHEAD OF A COLD FRONT THIS AFTERNOON 
  AND TONIGHT. 

* IMPACTS: THE COMBINATION OF STRONG WINDS AND ROUGH WAVES WILL 
  CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATING ON LAKE MOULTRIE IS NOT RECOMMENDED TODAY THROUGH
TUESDAY. STRONG WINDS AND ROUGH WAVES COULD CAPSIZE BOATS.

&&

$$
755 
WWUS72 KCHS 041438
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1038 AM EDT MON APR 4 2011

SCZ045-042245-
/O.CON.KCHS.LW.Y.0021.110404T1500Z-110405T2200Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
1038 AM EDT MON APR 4 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY
FOR LAKE MOULTRIE...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT TUESDAY. 

* HAZARDS: STRONG WINDS AND ROUGH WAVES.

* WINDS: SOUTH 20 KNOTS THIS AFTERNOON AND 20 TO 25 KNOTS
  TONIGHT...SHIFTING TO NORTHWEST 20 KNOTS TUESDAY MORNING. GUSTS
  AS HIGH AS 30 KNOTS ARE POSSIBLE THIS AFTERNOON AND TONIGHT.

* WAVES: 1 TO 2 FEET...PERHAPS LOCALLY AS HIGH AS 3 FEET ON THE 
  OPEN WATERS TONIGHT. 

* TIMING: STRONGEST WINDS AHEAD OF A COLD FRONT THIS AFTERNOON 
  AND TONIGHT. 

* IMPACTS: THE COMBINATION OF STRONG WINDS AND ROUGH WAVES WILL 
  CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT ON THE LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOATING ON LAKE MOULTRIE IS NOT RECOMMENDED TODAY THROUGH
TUESDAY. STRONG WINDS AND ROUGH WAVES COULD CAPSIZE BOATS.

&&

$$
204 
WWUS72 KCHS 042014
NPWCHS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
414 PM EDT MON APR 4 2011

SCZ045-050415-
/O.CAN.KCHS.LW.Y.0021.000000T0000Z-110405T2200Z/
/O.NEW.KCHS.WI.Y.0004.110404T2014Z-110405T1600Z/
INLAND BERKELEY-
INCLUDING THE CITY OF...MONCKS CORNER
414 PM EDT MON APR 4 2011

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY...
...LAKE WIND ADVISORY IS CANCELLED FOR LAKE MOULTRIE...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TUESDAY. THE LAKE
WIND ADVISORY HAS BEEN CANCELLED. 

* HAZARDS: STRONG WIND GUSTS.

* WINDS: SOUTH TO SOUTHWEST WINDS WILL GUST TO AROUND 40 MPH.

* TIMING: STRONGEST WIND GUSTS MIDNIGHT TO 2 AM TONIGHT UNTIL 10
  AM TO NOON TUESDAY.

* IMPACTS: HAZARDOUS MARINE CONDITIONS WILL CONTINUE ON LAKE
  MOULTRIE. GUSTY WINDS WILL IMPACT HIGH PROFILE VEHICLES. WIND
  GUSTS COULD BRING DOWN SMALL TREE BRANCHES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND
OVERPASSES. 

&&

$$

SCZ044-048>050-052-050415-
/O.NEW.KCHS.WI.Y.0004.110404T2014Z-110405T1600Z/
DORCHESTER-BEAUFORT-COASTAL COLLETON-CHARLESTON-TIDAL BERKELEY-
INCLUDING THE CITIES OF...ST. GEORGE...SUMMERVILLE...BEAUFORT...
HILTON HEAD...EDISTO BEACH...CHARLESTON...DANIEL ISLAND...
NAVAL WEAPONS STATION CHARLESTON
414 PM EDT MON APR 4 2011

...WIND ADVISORY IN EFFECT UNTIL NOON EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT TUESDAY. 

* HAZARDS: STRONG WIND GUSTS.

* WINDS: SOUTH TO SOUTHWEST WINDS WILL GUST TO AROUND 40 MPH.

* TIMING: STRONGEST WIND GUSTS MIDNIGHT TO 2 AM TONIGHT UNTIL 10
  AM TO NOON TUESDAY.

* IMPACTS: GUSTY WINDS WILL IMPACT HIGH PROFILE VEHICLES...
  ESPECIALLY ON AREA BRIDGES. WIND GUSTS COULD BRING DOWN SMALL
  TREE BRANCHES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ON BRIDGES AND
OVERPASSES.

&&

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this lake wind advisory went out at Apr 3, 1:35 PM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 3, 1:35 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
135 PM EDT SUN APR 3 2011

.SYNOPSIS...
HIGH PRESSURE WILL PREVAIL THROUGH MONDAY. A COLD FRONT WILL MOVE
THROUGH THE AREA LATE MONDAY INTO EARLY TUESDAY...FOLLOWED BY HIGH
PRESSURE FOR THE MIDDLE AND LATTER PART OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE ONGOING FORECAST REMAINS IN GOOD SHAPE FOR THIS AFTERNOON.
STRONG SUBSIDENCE///VERY DRY AIR AND FULL INSOLATION WILL
SUPPORT HIGH TEMPERATURES IN THE MID TO UPPER 70S MOST INLAND
AREAS...EVEN AROUND 80F FAR INLAND/W. AT THE COAST AN ONSHORE
FLOW/SEA BREEZE WILL HOLD TEMPERATURES IN THE 60S. AS THE SEA
BREEZE PUSHES INLAND TEMPERATURES WILL LEVEL OFF OR EVEN FALL A
COUPLE OF DEGREES AFTER THE SEA BREEZE PASSES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
HIGH PRESSURE WILL PREVAIL OVER THE WESTERN ATLANTIC
TONIGHT...KEEPING SKIES GENERALLY CLEAR THROUGHOUT THE AREA. A
STRENGTHENING LOW LEVEL JET COULD PREVENT WINDS FROM FULLY
DECOUPLING...ESPECIALLY ACROSS COASTAL COUNTIES. THE COUPLED
SOUTHERLY FLOW WILL RESULT IN CONSIDERABLY WARMER TEMPERATURES
TONIGHT...WITH LOWS FORECAST TO BE IN THE LOWER 50S ACROSS INLAND
COUNTIES...MID 50S ACROSS COASTAL COUNTIES AND AROUND 60 CLOSER TO
THE BEACHES.

ATLANTIC HIGH PRESSURE AND UPPER LEVEL RIDGING WILL QUICKLY LOSE
INFLUENCE OVER THE EAST COAST ON MONDAY...AS AN ELONGATED UPPER
TROUGH AND ASSOCIATED STRONG COLD FRONT RAPIDLY APPROACH FROM THE
WEST. CLOUD COVER WILL GRADUALLY INCREASE ACROSS WESTERN PORTIONS
OF THE FORECAST AREA DURING THE AFTERNOON HOURS. HOWEVER...RESIDUAL
UPPER RIDGING AND SOLID SOUTHERLY FLOW WILL ALLOW HIGH TEMPERATURES
TO BECOME UNSEASONABLY WARM IN THE LOWER TO MID 80S AWAY FROM THE
COASTLINE. DECENT DAYTIME MIXING SHOULD TAP INTO ROBUST BOUNDARY
LAYER WINDS...A RESULT OF THE TIGHTENING PRESSURE GRADIENT AND AN
INTENSIFYING LOW LEVEL JET. AS A RESULT...EXPECT BREEZY CONDITIONS
TO DEVELOP BY LATE MONDAY MORNING AND PERSIST THROUGHOUT THE DAY.

FORECAST MODELS CONTINUE TO DISAGREE ON THE TIMING AND SPEED OF
THE FRONTAL PASSAGE LATE MONDAY INTO TUESDAY. THE ECMWF REMAINS THE
SLOWER SOLUTION...WHILE THE GFS AND NAM ARE IN BETTER AGREEMENT
FOR AN EARLIER AND FASTER PROGRESSION. WILL CONTINUE TO LEAN
TOWARD A BLEND OF THE GFS AND NAM DUE TO THEIR BETTER CONSISTENCY.
HAVE THEREFORE ONLY NEEDED SLIGHT ADJUSTMENTS TO THE ONGOING POP
TRENDS...AS THE GFS/NAM BLEND WAS ALSO PREFERRED BY PREVIOUS
FORECAST SHIFTS. WILL INDICATE RAIN CHANCES INCREASING FROM WEST
TO EAST AS EARLY AS MONDAY EVENING...WITH THE BEST POTENTIAL FOR
PRECIPITATION BETWEEN MIDNIGHT AND DAYBREAK TUESDAY. DIMINISHING
RAIN CHANCES WILL BE MAINTAINED THROUGH TUESDAY AFTERNOON TO
ACCOUNT FOR THE SLOWER MODEL SOLUTIONS.

ONE OF THE MAIN FORECAST ISSUES WITH THIS FRONTAL SYSTEM IS THE
POTENTIAL FOR SEVERE WEATHER. MODELS STILL INDICATE AN IMPRESSIVE
50 TO 60 KT 925 MB JET SHIFTING ACROSS THE REGION WITH THE FRONT
MONDAY NIGHT...WHILE THE TAIL END OF THE UPPER JET ALSO CROSSES THE
SOUTHEAST STATES INTO THE ATLANTIC BY TUESDAY MORNING. IN
ADDITION...MODELS SUGGEST THAT DECENT SURFACE INSTABILITY COULD
LINGER AHEAD OF THE FRONT MONDAY NIGHT WITH DEWPOINTS IN THE LOWER
60S. ONGOING STRONG TO SEVERE THUNDERSTORMS TO THE WEST COULD SLIP
INTO THE WESTERN COUNTIES MONDAY NIGHT IF THESE FAVORABLE
CONDITIONS CAN MAINTAIN THE CONVECTION. HOWEVER...CONFIDENCE
REMAINS LOW FOR SEVERE POTENTIAL CONSIDERING CONTINUED MODEL
TIMING DIFFERENCES AND THE POSSIBLY UNFAVORABLE NIGHTTIME FRONTAL
PASSAGE. WILL CONTINUE TO MONITOR MODEL TRENDS FOR CONSISTENCY
CLOSER TO THE EVENT.

THE COLD FRONT AND UPPER TROUGH WILL SWEEP OFFSHORE TUESDAY
MORNING AND ALLOW DRIER AND COOLER AIR TO SHIFT INTO THE REGION
FROM THE WEST. RAIN CHANCES WILL THUS END NO LATER THAN TUESDAY
AFTERNOON...AS SURFACE HIGH PRESSURE RAPIDLY MOVES OVER THE
SOUTHEAST STATES. TEMPERATURES ON TUESDAY WILL BE CONSIDERABLY
COOLER BEHIND THE FRONT...WITH AFTERNOON HIGHS LIKELY SUPPRESSED
AROUND 70 DEGREES AND LOWS FALLING INTO THE 40S AWAY FROM THE
COAST.

THE SURFACE HIGH WILL QUICKLY SHIFT INTO THE ATLANTIC WITHIN
NEARLY ZONAL FLOW ALOFT. TEMPERATURES ON MONDAY WILL RISE BACK
TOWARD SEASONAL NORMALS IN THE LOWER 70S UNDER MOSTLY CLEAR SKIES.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/...
EXPECT A WARMING TREND INTO THE LATE WEEK PERIOD...AS HIGH PRESSURE
REMAINS OVER THE ATLANTIC AND UPPER RIDGING BUILDS FROM THE SOUTH.
AFTERNOON HIGH TEMPERATURES WILL REBOUND BACK INTO THE LOWER 80S BY
FRIDAY...WITH THESE WARM TEMPERATURES LIKELY PERSISTING INTO THE
WEEKEND. WILL MAINTAIN RAIN FREE WEATHER THROUGH THE EXTENDED
PERIOD AT THIS TIME.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR LIKELY THROUGH EARLY MONDAY AFTERNOON. MODEL SOUNDINGS
S WINDS PUSHING INCREASING SHALLOW LOW LEVEL MOISTURE
OVERNIGHT...SUGGESTING THAT THE CHANCE FOR STRATUS/IFR CEILINGS
REMAINS LOW BUT NON-ZERO OVERNIGHT. THIS LOW LEVEL MOISTURE SHOULD
THEN SUPPORT MVFR LEVEL DIURNAL CUMULUS AFTER 12Z MONDAY.

LOW LEVEL WIND SHEAR IS EXPECTED AT KCHS AND KSAV FROM 06Z-09Z TO
14Z. THEN...MIXING WILL PRODUCE INCREASING S WINDS WITH GUSTS
20-25 KT LIKELY PRIOR TO 18Z MONDAY.

EXTENDED AVIATION OUTLOOK...MVFR/IFR VSBYS ARE POSSIBLE IN
SHOWERS/TSTMS MONDAY NIGHT INTO TUESDAY.

&&

.MARINE...
SYNOPTIC S/SE WINDS WILL BE ENHANCED BY THE SEA BREEZE CIRCULATION
THIS AFTERNOON. LOCAL WINDS COULD INCREASE TO 15 KT...BUT SEAS
SHOULD REMAIN 2 FT OR LESS THROUGH THE AFTERNOON.

A STRENGTHENING LOW LEVEL JET WILL ALLOW SOUTHERLY WINDS TO INCREASE
TONIGHT AND SEAS TO BUILD IN RESPONSE...BUT EXPECT CONDITIONS TO
REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS THROUGH TONIGHT.

AN APPROACHING COLD FRONT FROM THE WEST WILL TIGHTEN THE PRESSURE
GRADIENT MONDAY...AND EXPECT SOUTHERLY WINDS TO SURGE ACCORDINGLY.
FORECAST MODELS ARE INDICATING AN IMPRESSIVE LOW LEVEL JET
ACCOMPANYING THE FRONTAL SYSTEM MONDAY NIGHT INTO TUESDAY...FOLLOWED
BY A BRIEF PERIOD OF STRONG COLD ADVECTION. AS A RESULT...SOUTHERLY
WINDS WILL SURGE AS EARLY AS MONDAY AFTERNOON...WITH WINDS
POTENTIALLY INCREASING TO 25 TO 30 KT IN PORTIONS OF THE COASTAL
WATERS. SEAS WILL ALSO BUILD TO 7 TO 8 FT IN THE OUTER WATERS.
THUS...SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED FOR MOST OF
THE MARINE AREA MONDAY NIGHT INTO TUESDAY. WINDS BEHIND THE
FRONT WILL GRADUALLY DIMINISH BELOW ADVISORY LEVELS BY EARLY
WEDNESDAY WITH SEAS SLOWLY SUBSIDING. HIGH PRESSURE WILL SHIFT
INTO THE ATLANTIC WATERS AND EXPECT CONDITIONS TO REMAIN BELOW
ADVISORY CRITERIA INTO THE LATE WEEK PERIOD.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Apr 3, 5:12 AM EDT, 10 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
512 AM EDT SUN APR 3 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>044-047>052-040915-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
512 AM EDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP MONDAY NIGHT INTO EARLY TUESDAY
AS A STRONG COLD FRONT CROSSES THE REGION. THE PRIMARY HAZARD WILL
BE DAMAGING WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-040915-
INLAND BERKELEY-
512 AM EDT SUN APR 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

SEVERE WEATHER...THERE IS A LOW POTENTIAL THAT ISOLATED STRONG TO
SEVERE THUNDERSTORMS COULD DEVELOP MONDAY NIGHT INTO EARLY TUESDAY
AS A STRONG COLD FRONT CROSSES THE REGION. THE PRIMARY HAZARD WILL
BE DAMAGING WINDS FROM ANY THUNDERSTORMS THAT BECOME SEVERE.

LAKE WINDS...A LAKE WIND ADVISORY MAY BE NEEDED FOR LAKE MOULTRIE
MONDAY NIGHT INTO EARLY TUESDAY AS A STRONG COLD FRONT CROSSES THE
REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Lake Wind Advisories in South Carolina, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.